# SDR RAIA00808001

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,220 hours, 20,771 cycles
- Engine: Allsn AE3007A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23076363
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 19,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5570-CLT - CREW REPORTED AN ENG NR 2 LOSS OF POWER IN FLIGHT ON INITIAL CLIMBOUT AND RECEIVED AN E2 NO DISPATCH MESSAGE ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FPMU AND PERFORMED AN OPERATIONAL CHECK OF THE ENG WITH NO OTHER DEFECTS NOTED.  (S)
